Keyword : generalized cyclotomic sequence


Multi-Rate Representation of Generalized Cyclotomic Sequences of Any Odd Period
Chuan LV Tongjiang YAN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/11/01
Vol. E98-A  No. 11 ; pp. 2301-2306
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenced-residue sequencelinear complexity
 Summary | Full Text:PDF

Trace Representation of Binary Generalized Cyclotomic Sequences with Length pm
Xiaoni DU Zhixiong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/02/01
Vol. E94-A  No. 2 ; pp. 761-765
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
binary sequencefinite fieldtrace functiongeneralized cyclotomic sequencelinear complexitydefining pair
 Summary | Full Text:PDF

Autocorrelation of New Generalized Cyclotomic Sequences of Period pn
Seok-Yong JIN Young-Joon KIM Hong-Yeop SONG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/11/01
Vol. E93-A  No. 11 ; pp. 2345-2348
Type of Manuscript:  Special Section LETTER (Special Section on Signal Design and its Application in Communications)
Category: Sequences
Keyword: 
generalized cyclotomic sequenceautocorrelationlinear complexity
 Summary | Full Text:PDF

On the Linear Complexity of Generalized Cyclotomic Sequences of Order Four Over Zpq
Enjian BAI Xiaotong FU Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/01/01
Vol. E88-A  No. 1 ; pp. 392-395
Type of Manuscript:  LETTER
Category: Information Security
Keyword: 
generalized cyclotomic sequenceautocorrelation functionlinear complexity
 Summary | Full Text:PDF